N. Bleistein and R. A. Handelsman, Asymptotic expansions of integrals, 1986.

T. Cazenave, Semilinear Schrödinger equations, 2003.

G. Chen, S. A. Fulling, F. J. Narcowich, and S. Sun, Exponential Decay of Energy of Evolution Equations with Locally Distributed Damping, SIAM Journal on Applied Mathematics, vol.51, issue.1
DOI : 10.1137/0151015

M. Fliess, J. Lévine, P. Martin, and P. Rouchon, Flatness and defect of non-linear systems: introductory theory and examples, International Journal of Control, vol.4, issue.6, pp.611327-1361, 1995.
DOI : 10.1007/978-1-4757-6802-2

A. Haraux, Séries lacunaires et contrôle semi-interne des vibrations d'une plaque rectangulaire, J. Math. Pures Appl, vol.68, issue.94, pp.457-465, 1989.

S. Jaffard, Contrôle interne exact des vibrations d'une plaque rectangulaire, Portugal. Math, vol.47, issue.4, pp.423-429, 1990.

V. Komornik and P. Loreti, Fourier series in control theory, 2005.
URL : https://hal.archives-ouvertes.fr/hal-00086863

B. Laroche, P. Martin, and P. Rouchon, Motion planning for the heat equation, International Journal of Robust and Nonlinear Control, vol.59, issue.60, pp.629-643, 2000.
DOI : 10.1017/CBO9780511609565

C. Laurent, Global controllability and stabilization for the nonlinear Schr??dinger equation on an interval, ESAIM: Control, Optimisation and Calculus of Variations, vol.69, issue.2, pp.356-379, 2010.
DOI : 10.1137/S0363012900368405

C. Laurent, Global Controllability and Stabilization for the Nonlinear Schr??dinger Equation on Some Compact Manifolds of Dimension 3, SIAM Journal on Mathematical Analysis, vol.42, issue.2, pp.785-832, 2010.
DOI : 10.1137/090749086

G. Lebeau, Contrôle de l'équation de Schrödinger, J. Math. Pures Appl, vol.71, issue.93, pp.267-291, 1992.

F. Linares and G. Ponce, Introduction to nonlinear dispersive equations, 2009.
DOI : 10.1007/978-1-4939-2181-2

W. Littman and L. Markus, Exact boundary controllability of a hybrid system of elasticity, Archive for Rational Mechanics and Analysis, vol.52, issue.3, pp.193-236, 1988.
DOI : 10.1137/0313028

W. Littman and S. Taylor, The heat and Schr??dinger equations: boundary control with one shot, Control methods in PDE-dynamical systems, pp.293-305, 2007.
DOI : 10.1090/conm/426/08194

K. Liu, Locally Distributed Control and Damping for the Conservative Systems, SIAM Journal on Control and Optimization, vol.35, issue.5, pp.1574-1590, 1997.
DOI : 10.1137/S0363012995284928

A. F. Lynch and J. Rudolph, Flatness-based boundary control of a class of quasilinear parabolic distributed parameter systems, International Journal of Control, vol.11, issue.15, pp.751219-1230, 2002.
DOI : 10.1524/auto.2000.48.8.399

E. Machtyngier, Exact Controllability for the Schr??dinger Equation, SIAM Journal on Control and Optimization, vol.32, issue.1, pp.24-34, 1994.
DOI : 10.1137/S0363012991223145

P. Martin, L. Rosier, and P. Rouchon, Controllability of the 1D Schrödinger equation by the flatness approach, IFAC Proceedings Volumes 19th IFAC World Congress, pp.646-651, 2014.

P. Martin, L. Rosier, and P. Rouchon, Null controllability of the heat equation using flatness, Automatica, vol.50, issue.12, pp.3067-3076, 2014.
DOI : 10.1016/j.automatica.2014.10.049

URL : https://hal.archives-ouvertes.fr/hal-00971484

P. Martin, L. Rosier, and P. Rouchon, Null controllability using flatness: A case study of a 1-D heat equation with discontinuous coefficients, 2015 European Control Conference (ECC), 2015.
DOI : 10.1109/ECC.2015.7330525

URL : https://hal.archives-ouvertes.fr/hal-01263652

]. P. Martin, L. Rosier, and P. Rouchon, Null Controllability of One-dimensional Parabolic Equations by the Flatness Approach, SIAM Journal on Control and Optimization, vol.54, issue.1, pp.198-220, 2016.
DOI : 10.1137/14099245X

URL : https://hal.archives-ouvertes.fr/hal-01073404

P. Martin, L. Rosier, and P. Rouchon, Controllability of the 1D Schrödinger equation using flatness. ArXiv e-prints, 2017.

]. T. Meurer, Control of higher-dimensional PDEs. Communications and Control Engineering Series, 2013.
DOI : 10.1007/978-3-642-30015-8

T. Meurer, D. Thull, and A. Kugi, Flatness-based tracking control of a piezoactuated Euler???Bernoulli beam with non-collocated output feedback: theory and experiments???, International Journal of Control, vol.11, issue.3, pp.473-491, 2008.
DOI : 10.1051/cocv:2003020

I. Moyano, Flatness for a strongly degenerate 1-D parabolic equation, Mathematics of Control, Signals, and Systems, vol.4, issue.3, pp.28-2016
DOI : 10.1093/amrx/abv013

URL : https://hal.archives-ouvertes.fr/hal-01178510

N. Petit and P. Rouchon, Dynamics and solutions to some control problems for water-tank systems, IEEE Transactions on Automatic Control, vol.47, issue.4, pp.594-609, 2002.
DOI : 10.1109/9.995037

URL : http://cas.ensmp.fr/~petit/papers/ieee2002/ieee2002.ps

N. Petit and P. Rouchon, Flatness of Heavy Chain Systems, SIAM Journal on Control and Optimization, vol.40, issue.2, pp.475-495, 2002.
DOI : 10.1137/S0363012900368636

URL : http://cas.ensmp.fr/~petit/papers/cdc02/064_TuA11-4.pdf

R. Rannacher, Finite element solution of diffusion problems with irregular data, Numerische Mathematik, vol.28, issue.2, pp.309-327, 1984.
DOI : 10.1007/BF01390130

L. Rosier, A fundamental solution supported in a strip for a dispersive equation, Special issue in memory of Jacques-Louis Lions, pp.355-367, 2002.

L. Rosier and B. Zhang, Exact boundary controllability of the nonlinear Schr??dinger equation, Journal of Differential Equations, vol.246, issue.10, pp.4129-4153, 2009.
DOI : 10.1016/j.jde.2008.11.004

L. Rosier and B. Zhang, Local Exact Controllability and Stabilizability of the Nonlinear Schr??dinger Equation on a Bounded Interval, SIAM Journal on Control and Optimization, vol.48, issue.2, pp.972-992, 2009.
DOI : 10.1137/070709578

L. Rosier and B. Zhang, CONTROL AND STABILIZATION OF THE NONLINEAR SCHR??DINGER EQUATION ON RECTANGLES, Mathematical Models and Methods in Applied Sciences, vol.51, issue.12, pp.2293-2347, 2010.
DOI : 10.1090/cbms/106

G. Szegö, Orthogonal polynomials, 1975.
DOI : 10.1090/coll/023

D. V. Widder, The heat equation, Pure and Applied Mathematics, vol.67, 1975.

F. Woittennek and J. Rudolph, Motion planning for a class of boundary controlled linear hyperbolic PDE's involving finite distributed delays. ESAIM: Control, Optimisation and Calculus of Variations, pp.419-435, 2003.

T. Yamanaka, A new higher order chain rule and Gevrey class, Annals of Global Analysis and Geometry, vol.178, issue.Ser. A, pp.179-203, 1989.
DOI : 10.1007/BF00128298